Wednesday , October 5 2022

Viagra could be causing blindness



[ad_1]

one man 50 years old that he swallowed sildenafil, the main component of Viagra, began to have eye problems. He referred to having begun to see spots on "women's form." After two months with the discomfort he went to the doctor at the Massachusetts Eye and Ear Hospital in Boston.

After a review, the doctor indicated that He had a problem with his retina, The most light-sensitive part of the eye. The case report was published by the Journal of the American Medical Association (JAMA), although it was not specified if the man regained the vision but it clarifies that there is no treatment.

The report by JAMA states that the man took sildenafil in liquid form in a drink for sexual power, once he reached his bloodstream, the amount of 30 ml in a single cup.

The recommended dosage of sildenafil by doctors is 50 milligrams on average. The man complained of sensitivity to light, photophobia, inability to see in low light, despite the badly detected by doctors, the man did not return to the medical appointment, says his doctor, Hilary Brader.

Most men who take medications to treat erectile dysfunction do not have side effects. When they appear, the side effects may include the following:

  • redness
  • Nasal congestion or cold
  • Headache
  • Changes in vision, as a vision with shades of color, blurred vision or sensitivity to light
  • indigestion
  • Dizziness and fainting

In rare cases, more serious side effects can occur, such as the following:

Loss of hearing or vision

Some men had a sudden loss of hearing or vision after taking one of these medications. However, it is not proven whether loss of hearing or vision was directly associated with the drug or a preexisting condition. If you are taking an oral medication to treat erectile dysfunction and present a sudden loss of hearing or vision, seek medical attention immediately.

A persistent erection

This rare condition, called "priapism", can be painful and requires medical treatment to prevent damage to the penis. Seek immediate medical attention if you have an erection that lasts more than four hours.

  • diseases
  • sex education

[ad_2]
Source link